# SDR USAA970375

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48028
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1429
- Part time: 45,203 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5 VISIT, FOND 8 INCH CRACK AND A 6 INCH CRACK AT LONGERON 2R AT STATION 1429 ON REPAIR DOUBLER AND FUSELAGE SKIN.  INSTALLED DOUBLER REPAIR PER DOUGLAS SERVICE SKETCH 3413J.  (M)
